Chaos in the thermodynamic Bethe ansatz

Castro-Alvaredo, O. & Fring, A. (2004). Chaos in the thermodynamic Bethe ansatz. Physics Letters A, 334(2-3), pp. 173-179. doi: 10.1016/j.physleta.2004.11.009

[img]
Preview
PDF
Download (157kB) | Preview

Abstract

We investigate the discretized version of the thermodynamic Bethe ansatz equation for a variety of (1+1)-dimensional quantum field theories. By computing Lyapunov exponents we establish that many systems of this type exhibit chaotic behaviour, in the sense that their orbits through fixed points are extremely sensitive with regard to the initial conditions.

Item Type: Article
Uncontrolled Keywords: chaos, thermodynamic Bethe ansatz, CONFORMAL FIELD-THEORIES, SCATTERING THEORIES, TODA LATTICE, LIE-ALGEBRAS, MODELS, DILOGARITHM, CHARACTERS, MATRICES, SYSTEM
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/701

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics